Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
daniel29

Cyst on nose Got bigger from Cortisone shot. PLEASE HELP!!!

I have had a cyst on my nose for the longest time and today I finally decided to go to my derm and get it injected with cortisone. Well I got it injected an hour ago and it looks worse. Its bigger and it was bleeding before. Is this normal and will it be better by tomorrow?? I really need to know.

Share this post


Link to post
Share on other sites

The cortisone shots didn't work for me either. My old derm would pop every pimple on my face with a tiny pokey tool thing, and then put shots in all the pimples she couldn't pop. I'd leave the place with a bleeding swollen face. It was horrible.

I don't know if it's really normal for them to get bigger after the shot, but it happened to me. I just left it alone and it went away in a few days just like if I hadn't even gotten the shot.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×